# SDR FDEA201311112728

- Difficulty date: November 11, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148N23331
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD BS 1720, LOWER FAIL SAFE HAS CORROSION AT LBL 11.  REPAIRED IAW IAW F-5310-T0303901.    REPAIR CLASSIFIED AS MAJOR
